Loading...
Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Murray Rosenblatt

    TitleEmeritus Professor
    SchoolUniversity of California, San Diego
    DepartmentMathematics
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    Phone858-534-2641
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Brillinger DR, Rosenblatt M. ASYMPTOTIC THEORY OF ESTIMATES OF kTH-ORDER SPECTRA. Proc Natl Acad Sci U S A. 1967 Feb; 57(2):206-10. PMID: 16591453.
        View in: PubMed